Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Covers of Dehn fillings on once-punctured torus bundles


Author: Mark D. Baker
Journal: Proc. Amer. Math. Soc. 105 (1989), 747-754
MSC: Primary 57M10; Secondary 57M25
MathSciNet review: 964452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a compact, orientable $ 3$-manifold that fibers over $ {S^1}$ with fiber a once-punctured torus, $ {T_0}$, and characteristic homeomorphism $ h:{T_0} \to {T_0}$. We prove that for certain characteristic homeomorphisms, most Dehn fillings on $ M$ yield manifolds with virturally $ {\mathbf{Z}}$-representable fundamental groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M10, 57M25

Retrieve articles in all journals with MSC: 57M10, 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0964452-6
PII: S 0002-9939(1989)0964452-6
Article copyright: © Copyright 1989 American Mathematical Society